# SDR DALA2021011500253

- Difficulty date: January 12, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 76,724 hours, 23,927 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Damaged
- Location: Rt Overwing Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT OVER WING EXIT DOOR HANDLE DAMAGED.  MAINTENANCE REPLACED DOOR HANDLE.  SYSTEM OPERATION IS NORMAL.
